# SDR MASA200500989

- Difficulty date: December 4, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,602 hours, 8,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7245 ORD - RIGHT EMERGENCY ESCAPE ROPE COVER IS LOOSE.  MAINTENANCE SECURED THE COVER.
